Lithuanian Mathematical Journal

, Volume 38, Issue 3, pp 238–249

Joint value-distribution theorems for the Lerch zeta-functions

  • A. Laurincikas
  • Kohji Matsumoto
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • A. Laurincikas
    • 1
  • Kohji Matsumoto
    • 2
  1. 1.Vilnius UniversityVilniusLithuania
  2. 2.Graduate School of MathematicsNagoya UniversityNagoyaJapan

Personalised recommendations